Dec 18, 2003
Hello Dr. I stoped the triterapy one and a half years ago I had all kind of lipodostrophy and lipoastrophy my situation didn't change I become somebody else I cant look at the mirrore anymore my body became my nightmare.I still dont take any medication pls help me if u can .I have double chen baffolo hump,fate all over my chest and back.Very skiny from below and skull face..pls if there anything for my situation any hope? for me I'm deprest.thx a lot..
Response from Dr. Moyle
If you can stay off therapy longer that may help but make sure you are carefully monitored so you don't get sick. One possibility here is growth hormone, hard to access but good at shifting fat accumulations and building butts. Certainly I think you should also see a dietitian and consider a diet and exercise programme to try and shift fat. Unfortunately, there are no 'quick fix' answers to this problem Regards Graeme Moyle
Aids mal nutriton syndrom and ulcerated colitus
- Is Flaky Skin An Acute Symptom Of AIDS?
- Is Muscle Ache An Acute Symptom Of HIV?
- Blowjob From A Prostitute How Long Does It Take To Test Positive For HIV
- Bronchitis After French Kissing Worried I Have HIV
- Dry Cough After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Dry Mouth After Vaginal Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.